On generalized strong complete mappings and mutually orthogonal Latin squares

Amela Muratović-Ribić


We present an application of generalized strong complete mappings to construction of a family of mutually orthogonal Latin squares. We also determine a cycle structure of such mapping which form a complete family of MOLS. Many constructions of generalized strong complete mappings over an extension of finite field are provided.


Strong complete mapping, group, finite field, mutually orthogonal Latin squares (MOLS)

Full Text:


DOI: https://doi.org/10.26493/1855-3974.2388.928

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications